A 27-year-old female asked:
I have a rash on forearms & thighs. skin colored, slightly pink. not itchy. small bumps all over, not patchy. possibly allergic reaction to z-pack?
2 doctor answers • 2 doctors weighed in
Rheumatology 21 years experience
See below: If the rash is new since starting the z-pak, it is probably a reaction. Stop it and call and let your prescribng physician know.
5k viewsAnswered >2 years ago
Pediatrics 46 years experience
Many possibilities: This could be a reaction to a z-pac , a new food, or some other exposure.I would hold stop the med for now and contact your pcp in the am. S/he may want to change the med or have you evaluated.This med is going to be in your system for a while.So more rash may continue to come up for some time.
5k viewsReviewed >2 years ago
Last updated Sep 2, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.